# SDR SWAA2023060546111

- Difficulty date: May 6, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS767 AFT CARGO COMPARTMENT 2023-299419<[01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X11290U021704; DUE DATE: 12 MAR 24;[02] TOOL USED: DIGITAL CALIPER; P/N: 500-193-30; S/N: A21143429; DUE DATE: 03-NOV-23.;[03] REPAIRED CARGO TRACK LOC. BTW BS727E TO BS787; AT RBL 13.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 FIGURE 203 SHEET: 1 AND SHEET: 2; DWG 146A7500 SHEET: 114 REV:-. AND SRM 51-40-02 SEE INDIVIDUAL SIGN OFFS BELOW.;[04] REPAIRED CARGO TRACK LOC. BTW BS727E TO BS787; AT RBL 13.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 FIGURE 203 SHEET: 1 AND SHEET: 2; DWG 146A7500 SHEET: 114 REV:-. AND SRM 51-40-02 RII  SEE INDIVIDUAL SIGN OFFS BELOW.
